# SDR FDEA201010294192

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 61,779 hours, 10,555 cycles
- Engine: Ge CF680C2D1F
- Engine time: 11,378 hours, 2,588 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 702852
- Condition: Failed
- Location: Nr 1
- Part time: 11,378 hours, 702,852 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING OUT OF 7000, NR1 ENG FAILED WITH A FIRE INDICATION. QRH PROCEDURES, SHOT BOTH BOTTLES, FIRE INDICATION REMAINED. N1, N2, NEAR ZERO.  R&R NR 1 ENG IAW WORK CARDS.  REF WORK CARDS, OK FOR SERVICE.
